MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/14/2006
Type of Reportable Event Serious Injury
Event or Problem Description
Dr booked revision tkr for (b)(6) 2023.Previous usage states lcs duofix femur.Unsure on reason for revision at this stage.Plans to change polyethylene and resurface patella.Patient status/ outcome / consequences? was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study ? unknown.(b)(6).Device property of ? none.Device in possession of ? none.(b)(6).Device property of ? none.Device in possession of ? none.(b)(6).Device property of ? none.Device in possession of ? none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst? true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however they do not represent the current complaint condition.Therefore the investigation could not draw any conclusions about the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RP INSERT STD+ 10MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17190508
Report Number1818910-2023-12851
Device Sequence Number20285377
Product Code NJL
UDI-Device Identifier10603295022084
UDI-Public10603295022084
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-510
Device Catalogue Number129405510
Device Lot NumberAV9KM4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD+ 10MM; LCS COMPLETE FEM COM HA STD+LT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown